• Css Template Preview
  • Css Template Preview
  • Css Template Preview
  • Css Template Preview

Audio clip: Adobe Flash Player (version 9 or above) is required to play this audio clip. Download the latest version here. You also need to have JavaScript enabled in your browser.

People say, "It's an herb.  It must be safe."  Well, let me tell you something.  First of all, herbs have effects on the body and they can have negative effects on the body as well as positive.  In addition to that, people can have allergic reactions to a variety of herbs.  So if you're someone who takes any one of a number of herbs and you start to see that you've got itchy eyes, runny nose, or you're developing some sort of dermatitis on the skin, make sure you get it checked out and think about the things you're taking.  When you talk to your doctor, don't just talk about the prescription medications.  Talk about the herbs as well. 

By: Brian McDonough, M.D., FAAFP